MAUDE Adverse Event Report: COOK INC ULTRATHANE RING BILIARY DUCT DRAINAGE CATHETER; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK INC ULTRATHANE RING BILIARY DUCT DRAINAGE CATHETER; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G06990
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: additional common name: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy; lje catheter, nephrostomy d2b: additional product code: gbo; lje.G4: pma/510(k) #: k173035.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the inner packaging of an ultrathane ring biliary duct drainage catheter was found to be unsealed.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.
 
Event or Problem Description
This event no longer meets the qualifications for a reportable event.See h10.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.The device was received on 05nov2024.Upon investigation, it was discovered that all the seals were present and intact.However, the packing was torn and discolored.There is no evidence to suggest that the observed device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.

Brand Name
ULTRATHANE RING BILIARY DUCT DRAINAGE CATHETER
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20464539
Report Number1820334-2024-01340
Device Sequence Number12953867
Product Code FGE
UDI-Device Identifier00827002069909
UDI-Public(01)00827002069909(17)270830(10)16231464
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06990
Device Catalogue NumberULT12.0-38-50-P-32S-RING
Device Lot Number16231464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown